Additive solvability and linear independence of the solutions of a system of functional equations

Gselmann, Eszter and Páles, Zsolt: Additive solvability and linear independence of the solutions of a system of functional equations. Acta scientiarum mathematicarum, (82) 1-2. pp. 101-110. (2016)

[img] Cikk, tanulmány, mű
math_082_numb_001_002_101-110.pdf
Hozzáférés joga: Campus

Download (991kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2016
Volume: 82
Number: 1-2
Page Range: pp. 101-110
ISSN: 0001-6969
Uncontrolled Keywords: Deriválás, független vonalintegrál
Additional Information: Bibliogr.: 110. p.
Official URL: http://www.acta.hu
Date Deposited: 2017. Apr. 06. 10:48
Last Modified: 2019. Sep. 09. 13:44
URI: http://acta.bibl.u-szeged.hu/id/eprint/40279

Actions (login required)

View Item View Item